# SDR 21GA20250906018

- Difficulty date: August 29, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 98,501 hours, 25,612 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH, SELECTED FLAPS TO 20. RECEIVED TE FLAP DISAGREE EICAS MESSAGE. DID GO AROUND, DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED FIM PROCEDURE. NO DEFECTS NOTED.
